MathSciNet Relay Station
MathSciNet bibliographic data
MR1171100 35L30 (35S30 47F05)
Sugimoto, Mitsuru On some $L^p$-estimates for hyperbolic equations. Ark. Mat. 30 (1992), no. 1, 149–163.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement